논문KCI 등재
GROBNER-SHIRSHOV BASES FOR IRREDUCIBLE sp₄-MODULES
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
We give an explicit construction of Grobner–Shirshov pairs and monomial bases for finite-dimensional irreducible representations of the simple Lie algebra sp₄. We also identify the monomial basis consisting of the reduced monomials with a set of semistandard tableaux of a given shape, on which we give a colored oriented graph structure.
Abstract
We give an explicit construction of Grobner–Shirshov pairs and monomial bases for finite-dimensional irreducible representations of the simple Lie algebra sp₄. We also identify the monomial basis consisting of the reduced monomials with a set of semistandard tableaux of a given shape, on which we give a colored oriented graph structure.
참고문헌 (15)
- L. A. Bokut, "Grobner–Shirshov bases for Lie superalgebras and their universal enveloping algebras", Journal of Algebra, 217(2), pp.461~495 (1999)
- L. A. Bokut, "Serre relations and Gr¨obner–Shirshov bases for simple Lie algebras I,II", International Journal of Algebra and Computation, 6(4), pp.389~400 (1996)
- L. A. Bokut, "Grobner–Shirshov bases for exceptional Lie algebras I", Journal of Pure and Applied Algebra, 133(1), pp.51~57 (1998)
- L. A. Bokut, "Gr¨obner–Shirshov bases for exceptional Lie algebras E6;E7;E8, in “Algebra and combinatorics (Hong Kong, 1997)”", pp.37~46 (1999), Springer-Verlag
- B. Buchberger, "An algorithm for finding a basis for the residue class ring of a zerodimensional ideal", 박사, pp.1965
- J. Hong, "Introduction to Quantum Groups and Crystal Bases, Graduate Studies in Mathematics", pp.42~ (2002), American Mathematical Society
- J. E. Humphreys, "Introduction to Lie Algebras and Representation Theory, Graduate Texts in Mathematics, Vol. 9" (1972), Springer-Verlag
- V. G. Kac, "Infinite-dimensional Lie Algebras" (1990), Cambridge University Press
- S.-J. Kang, "Linear algebraic approach to Gr¨obner– Shirshov basis theory", Journal of Algebra, 313(2), pp.988~1004 (2007)
- S.-J. Kang, "Hecke algebras, Specht modules and Gr¨obner–Shirshov bases", Journal of Algebra, 252(2), pp.258~292 (2002)
- S.-J. Kang, "Representations of Ariki-Koike algebras and Grobner–Shirshov bases", Proc. London Math. Soc., 통권 : 89, pp.54~70 (2004)
- S.-J. Kang, "Grobner–Shirshov bases for representation theory", Journal of the Korean Mathematical Society, 37(1), pp.55~72 (2000)
- S.-J. Kang, "Grobner–Shirshov bases for irreducible sln+1-modules", Journal of Algebra, 232(1), pp.1~20 (2000)
- P. Lalonde, "Standard Lyndon bases of Lie algebras and enveloping algebras", Transactions of the American Mathematical Society, 347(5), pp.1821~1830 (1995)
- A. I. Shirshov, "Some algorithm problems for Lie algebras", Sibirsk Matematica, 3, pp.292~296 (1962)
관련 논문AI추천
CRYSTAL B(λ) IN B(∞) FOR G₂TYPE LIE ALGEBRA김민규, 이현미대한수학회 · 대한수학회지2014 · 제51권 제2호Cyclotomic quiver Hecke algebras corresponding to minuscule representations박의용대한수학회 · 대한수학회지2020 · 제57권 제6호Combinatorial Auslander-Reiten quivers and reduced expressions서의린, 오세진대한수학회 · 대한수학회지2019 · 제56권 제2호Some branching formulas for Kac--Moody Lie algebras이규환, Jerzy Weyman대한수학회 · 대한수학회논문집2019 · 제34권 제4호Fock space representations of quantum affine algebras and generalized Lascoux-Leclerc-Thibon algorithm강석진, 권재훈대한수학회 · 대한수학회지2008 · 제45권 제4호YOUNG TABLEAUX, CANONICAL BASES, AND THE GINDIKIN-KARPELEVICH FORMULA이규환, Ben Salisbury대한수학회 · 대한수학회지2014 · 제51권 제2호
이 간행물의 다른 논문 (21건)
Group-freeness and certain amalgamated freenessIlwoo Chopp. 597-609On sandwich theorems for certain subclasses of analytic functions involving Carlson-Shaffer operatorSeetharaman Kavitha, Sivasubramanian Srikandan, Tirunelveli Nellaiappan Shanmugam, Basem Aref Frasinpp. 611-620Primitive even 2-regular positive quaternary quadratic forms오병권pp. 621-630Solving singular nonlinear two-point boundary value problems in the reproducing kernel spaceFazhan Geng, Minggen Cuipp. 631-644Existence result for heat-conducting viscous incompressible fluids with vacuum김현석, 조용근pp. 645-681
